American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Douglas Hawley. Compact group topologies for $R$ . Proc. Amer. Math. Soc. 30 (1971) 566-572. MR 0281834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] George A. Elliott. A characterization of compact groups . Proc. Amer. Math. Soc. 29 (1971) 621. MR 0276408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] I. Schochetman. Nets of subgroups and amenability . Proc. Amer. Math. Soc. 29 (1971) 397-403. MR 0281837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Joseph A. Wolf. Remark on discrete subgroups . Proc. Amer. Math. Soc. 29 (1971) 423-425. MR 0279237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] J. W. Jenkins. Sigma-amenable locally compact groups . Proc. Amer. Math. Soc. 28 (1971) 621-626. MR 0279230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Mumford. A remark on Mahler's compactness theorem . Proc. Amer. Math. Soc. 28 (1971) 289-294. MR 0276410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. L. Armacost. Can an ${\rm LCA}$ group be anti-self-dual? . Proc. Amer. Math. Soc. 27 (1971) 186-188. MR 0267036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] I. Schochetman. Dimensionality and the duals of certain locally compact groups . Proc. Amer. Math. Soc. 26 (1970) 514-520. MR 0265509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D. H. Lee and T. S. Wu. On existence of compact open normal subgroups of $0$-dimensional groups . Proc. Amer. Math. Soc. 26 (1970) 526-528. MR 0268325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. L. Armacost. Well-known ${\rm LCA}$ groups characterized by their closed subgroups . Proc. Amer. Math. Soc. 25 (1970) 625-629. MR 0260924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joe W. Jenkins. Amenable subsemigroups of a locally compact group . Proc. Amer. Math. Soc. 25 (1970) 766-770. MR 0263967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Roger Rigelhof. Subalgebras of group algebras . Proc. Amer. Math. Soc. 23 (1969) 404-408. MR 0246996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. S. Wu. A certain type of locally compact totally disconnected topological groups . Proc. Amer. Math. Soc. 23 (1969) 613-614. MR 0249537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ethan M. Coven and William L. Reddy. Limit set equivalences of replete semigroups . Proc. Amer. Math. Soc. 23 (1969) 625-630. MR 0251163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Allan J. Silberger. All algebras of spherical functions defined on the two-by-two general linear group with entries in a locally compact $p$-adic field are commutative. . Proc. Amer. Math. Soc. 21 (1969) 437-440. MR 0237707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Gerald L. Itzkowitz. The existence of homomorphisms in compact connected Abelian groups . Proc. Amer. Math. Soc. 19 (1968) 214-216. MR 0219655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. Leptin and L. Robertson. Every local compact map group is unimodular . Proc. Amer. Math. Soc. 19 (1968) 1079-1082. MR 0230839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] M. Rajagopalan. Ergodic properties of automorphisms of a locally compact group . Proc. Amer. Math. Soc. 17 (1966) 372-376. MR 0195985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1